# SDR DHLA200900017

- Difficulty date: March 19, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,922 hours, 28,830 cycles
- Engine: Ge CFM562C1
- Engine time: 41,558 hours, 15,233 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Line
- Part number: D51P54101015
- Condition: Cracked
- Location: Engine Oil Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 4 OIL QUANTITY WENT TO 0 AND OIL 8 PSI ADHERED TO EMERGENCY PROCEDURE.  FOUND OIL LINE TO ENG OIL PRESSURE XMITER CRACKED.  REMOVED AND REPLACED LINE.  OPS AND LK CHECK GOOD PER MM-79-32-1.  SERVICED ENG OIL PER 12-20-1.  RUN ENG, PER JRH CH 11 LINE ASSY P/N:D51P54101-15.  AIRCRAFT WAS GROUNDED.
